# SDR CALA2025051904787

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 105,215 hours, 19,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W10011
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPEAT INSPECTION OF DENT 13" FROM AFT EDGE AT LOWER EDGE FURTHER DAMAGE WAS FOUND. REF HAECO N/R JUL3799 FWD CARGO DOOR AREA 2 DENTS REPAIRED AS PER ECRA 5234-01118. SEE HAECO N/R JUL3799 FOR DETAILS OF WORK ACCOMPLISHED. NOTE: THIS LOGPAGE AND ECRA 5234-01118 AUTHORIXE THE CLOSURE OF DMG LOGPAGE 4287201 & 8644497. NOTE: THIS DUPICATE OF LP 4856341. MAJOR REPAIR
